synthroid

synthroid

Postby bajangirl » Sun Jul 12, 2009 5:42 pm

i have been on synthroid for the past 8yrs always in the 137mg to 125mg sometimes i feel like a different person i get upset and moody at the most stupid things.over the past 2yrs my period has started lasting longer i feel tired and cant get this lonesome feeling out of me can these feelings have come from the synthroid i really think that after all this time on synthroid it has done something to my body and mind please let me no if any 1 else had this experience
bajangirl
 
Posts: 3
Joined: Sat Jul 11, 2009 1:52 am

Re: synthroid

Postby Jcool » Tue Jul 21, 2009 3:20 pm

I think you are going through thyroid madness! I would recommend talking to your doctor and see if he will try a different medication. There are a variety of thyroid medications available that sometimes can really help. Synthroid is a T4 hormone only. There are also T3 hormones that often help as well as natural hormone medications. Your doctor may be a little hesitant to try these but I convinced my doctor and it helped me a so much. I’m on a combination of T4 and T3 (levothyroxine and cytomel), made me feel like a new person after I started this. Good luck. :)
Jcool
 
Posts: 2
Joined: Mon Apr 27, 2009 2:23 am


Return to Thyroid Medication and Hormone Levels

Who is online

Users browsing this forum: No registered users and 1 guest

cron